# SDR 06FDEA0958

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: ALC81461
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO FEDEX EA 1-5510-94597, LEFT HAND HORIZONTAL STABILIZER FORWARD UPPER RIB CAP AT STA XE = 51.00 FOUND CRACKED. COMPLIED WITH FEDEX EA 1-5510-94611.
